Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 698038, 16 pages
Research Article

Integral-Type Operators from Bloch-Type Spaces to 𝑄 𝐾 Spaces

1Mathematical Institute of the Serbian Academy of Sciences, Knez Mihailova 36/III, 11000 Beograd, Serbia
2School of Mathematics, Shri Mata Vaishno Devi University, Kakryal, Katra 182320, India

Received 16 May 2011; Accepted 29 June 2011

Academic Editor: Narcisa C. Apreutesei

Copyright © 2011 Stevo Stević and Ajay K. Sharma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Stevo Stević and Ajay K. Sharma, “Integral-Type Operators from Bloch-Type Spaces to Spaces,” Abstract and Applied Analysis, vol. 2011, Article ID 698038, 16 pages, 2011. doi:10.1155/2011/698038